MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0212SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2018.Lot 171349: (b)(4) items manufactured and released on 27 march 2017.Expiration date: 2022-03-07, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to infection, 2 months after primary surgery.This is the second revision for this patient due to infection.The surgeon washed out the knee and swapped the poly.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7868588
Report Number3005180920-2018-00672
Device Sequence Number2348847
Product Code JWH
UDI-Device Identifier07630030816598
UDI-Public07630030816598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Catalogue Number02.07.0212SCF
Device Lot Number171349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR